Effexor & Topamax

“I never want to take pills again.”

Hello all, My name is Denise and thankfully I am still alive to tell this story and hopefully help someone. I have been bulimic for 17 years, on and off but never sought treatment until 2000. My Dr. put me on Effexor. When I went back to see him I told him I couldn’t sleep he put me on Xanax. I did that for about 2 years but got tired of taking pills all the time. I went off the Effexor, and the withdrawals were horrible, headaches, dizziness, diarrhea, no appetite, but I made it.

After I stopped the meds I realized how poorly I was sleeping while I was on them because I always felt “Hyped up” mentally but physically worn out.

After about six months I got pregnant and then suffered a miscarriage. I went back on the Effexor and Xanax. Also the Dr. said Topamax was being used to treat bulimia. So then I was on 3 meds. One of the Great things about Topamax is it did help with my headaches/migraines. A few months later I stopped the Effexor again (another bad withdrawal) and cut way down on the Xanax. after 4 months of just taking Topamax, I starting getting SERIOUSLY SUICIDAL.

I wouldn’t leave my house or go to the gym. I didn’t want to go out. I went to the Dr’s Office and told him this and he gave me sample of Wellbutrin. As I left I thought “more meds!!!” So I decided to do my own research and discovered that Topamax can cause suicidal feelings/depression so I stopped taking it. I never want to take pills again. I am looking into B-Complex for the migraines.

Thanks,

Denise Lee
thecure6@bellsouth.net

469 total views, 3 views today

Posted in SSRI Survivor Stories and tagged , , , , , , , .

Leave a Reply